# SDR IPXA11M66520

- Difficulty date: April 21, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 82,237 hours, 13,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE086
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING INBD FLAP VANE UPPER SURFACE INBD T/E HAS DEEP CHAFE DAMAGE.  REPAIRED LT WING IB FLAP VANE REF EO MD11-5750-42581-A AND STA SA EA 011-5750-01-A3095 REV IR NEAR STA XIFH 127.
